# SDR DALA2017051203938

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1360-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1360 - 1380 FLOOR SUPPORT,  LBL 19 CORRODED ALONG LENGTH AT SKIN.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE FLOOR SUPPORT  IAW SRM 53-00-04, DETAIL II, DWG 146N5410, REV B,  DWG 146N3300, REV H, AND SRM 51-40-02, ITEM 4B.
